RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2002 Volume 14, Issue 3, Pages 86–120 (Mi aa852)

This article is cited in 15 papers

Research Papers

Linear relations generated by the canonical differential equation of dimension 2, and eigenfunction expansions

I. S. Kats

Odessa State Academy of Food Technology

Received: 04.09.2001


 English version:
St. Petersburg Mathematical Journal, 2003, 14:3, 429–452

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025